# SDR MALA050631

- Difficulty date: July 28, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 15,639 hours, 17,097 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, SEAT TRACK AT LBL 18.3 FROM FS 294-FS 310 IS CORRODED AND HAS BEEN REPAIRED IAW MESABA EO NR 212637 TASK 110.
